JournalszaaVol. 22, No. 1pp. 179–186

The Generalized Libera Transform on Hardy, Bergman and Bloch Spaces on the Unit Polydisc

  • Stevo Stevic

    Serbian Academy of Science, Beograd, Serbia
The Generalized Libera Transform on Hardy, Bergman and Bloch Spaces on the Unit Polydisc cover
Download PDF

Abstract

We consider the boundedness of the Libera transform Lz0 on Hardy, Bergman and a-Bloch spaces of analytic functions on the unit polydisk.

Cite this article

Stevo Stevic, The Generalized Libera Transform on Hardy, Bergman and Bloch Spaces on the Unit Polydisc. Z. Anal. Anwend. 22 (2003), no. 1, pp. 179–186

DOI 10.4171/ZAA/1138